# SDR DHL2003604542

- Difficulty date: May 2, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Condition: Cracked
- Location: Rt Wing
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTER WING OB L/E FRAME CRACKED (0.500) STA. XFS.753.000. STOP DRILLED CRACK AT XFS.753.000 AND FABRICATED ANGLE DOUBLER (2024-T3 0.032) IAW SRM 57-2-0 PG.9-10. CLEANED,TREATED AND PRIMED AREA AND ANGLE DOUBLER IAW SRM 51-1-8B. INSTALLED ANGLE DOUBLER IAW SRM 57-2-0 PG.9-10, SRM 51-1-20D PG.9, SRM 51-1-21 PG.1.
